Generalized fractional inequalities of the Hermite-Hadamard type via new Katugampola generalized fractional integrals
Keywords: Hermite-Hadamard inequalities, Mittag-Leffler function, generalized Katugampola fractional integral, convex and positive stochastic process
Published online: 2022-12-30
A new generalization of the Katugampola generalized fractional integrals in terms of the Mittag-Leffler functions is proposed. Consequently, new generalizations of the Hermite-Hadamard inequalities by this newly proposed fractional integral operator, for a positive convex stochastic process, are established. Other known results are easily deduced as particular cases of these inequalities. The obtained results also hold for any convex function.
How to Cite
Omaba M. Generalized Fractional Inequalities of the Hermite-Hadamard Type via New Katugampola Generalized Fractional Integrals. Carpathian Math. Publ. 2022, 14 (2), 475-484.